# SDR CALA2025100909856

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N712521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193AL, ANGLE GOING FORWARD FROM AFT APPROX 36 INCHES FROM CENTER HAS CORROSION UNDER NUTPLATES.  REMOVED AND REPLACED  IAW SRM 51-40-02-0G-0, AND DRAWING 149N7125SH3, REV.
